# SDR COMA9860148

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE2460010HD264
- Condition: Leaking
- Location: Nr 1 Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

NR 1 HYDRAULIC SYSTEM FAILED DURING FLIGHT.  REPLACED LEAKING HYDRAULIC PRESSURE LINE IN ENGINE PYLON.
